MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-10-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROSOFT-10-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 7210-0254
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: dr.Was performing a coiling of an mca bifurcation aneurysm.The 2.5/4cm hydrosoft was inserted but would not detach after placement.Dr.Tried to recapture the hydrosoft coil back into the microcatheter.During the attempted recapturing of the coil, it detached but left a portion of the proximal end of the coil in the parent vessel.Dr.Had to place a stent to secure the proximal end of the coil against the vessel wall.Case was completed with the aneurysm being coiled and a stent was placed to secure coil against vessel wall.Patient woke up neurologically intact and was fine post op 24 hours.
 
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.

Brand Name
HYDROSOFT-10-AV
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22057476
Report Number2032493-2025-90164
Device Sequence Number12671166
Product Code KRD
UDI-Device Identifier00816777023100
UDI-Public(01)00816777023100(11)231026(17)280930(10)0000451548
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K132952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210-0254
Device Lot Number0000451548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY DUO 156.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown